# SDR USAA050550

- Difficulty date: May 1, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND LE WEB, LOWER ANGLE CRACKED .75 INCH LONG, LEFT WING INBOARD OF FUELING PANEL.  DAMAGE AREA REMOVED, INSTALLED REPAIR STRAP, FILLERS AND DOUBLER PER SRM 57-41-13 FIG 202 AND 51-40-02.  (M)
